# SDR HALA2011091800404

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 75,908 hours, 32,616 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO DISCREET LIGHT ILLUMINATED AND RUDDER RATIO EICAS MESSAGE DISPLAYED.  BITE RUDDER RATIO BOXES, NO FAULTS.  RESET BOTH BOXES, RECYCLED G10 BREAKER IAW FIM 27-21-00-1.  ALL CHECKS OK.
